# SDR SWAA991056

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE246416E0196
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, HYD A-SYSTEM LOW PRESS LIGHT ILLUMINATED AT NR 1 ENGINE.  HYD QTY READS EMPTY.  HYD BRAKE PRESSURE AND MAIN SYSTEM PRESSURE OK.  FOUND LEAKING HYD LINE.  REMOVED AND REPLACED RT MLG DOWN  HYD LINE  PER MM.
